Mathematics and Statistics Vol. 9(6), pp. 984 - 993
DOI: 10.13189/ms.2021.090614
Reprint (PDF) (254Kb)

Some Results on Number Theory and Differential Equations

B. M. Cerna Maguiña 1,*, Dik D. Lujerio Garcia 1, Héctor F. Maguiña 2
1 Academic Department of Mathematics, Science Faculty, Santiago Antunez de Mayolo National University, Shancayan Campus, Peru
2 National University of San Marcos, Street German Amezaga N°375. Pabellon ”F” -Accounting Sciences, University City, Peru


In this work, using the basic tools of functional analysis, we obtain a technique that allows us to obtain important results, related to quadratic equations in two variables that represent a natural number and differential equations. We show the possible ways to write an even number that ends in six, as the sum of two odd numbers and we establish conditions for said odd numbers to be prime, also making use of a suitable linear functional we obtain representations of natural numbers of the form in order to obtain positive integer solutions of the equation quadratic where is a natural number given that it ends with one. And finally, we show with three examples the use of the proposed technique to solve some ordinary and partial linear differential equations. We believe that the third corollary of our first result of this investigation can help to demonstrate the strong Goldbach conjecture.

Prime Numbers, Diophantine Equations, Differential Equations, Number Theory, Functional Analysis

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] B. M. Cerna Maguiña , Dik D. Lujerio Garcia , Héctor F. Maguiña , "Some Results on Number Theory and Differential Equations," Mathematics and Statistics, Vol. 9, No. 6, pp. 984 - 993, 2021. DOI: 10.13189/ms.2021.090614.

(b). APA Format:
B. M. Cerna Maguiña , Dik D. Lujerio Garcia , Héctor F. Maguiña (2021). Some Results on Number Theory and Differential Equations. Mathematics and Statistics, 9(6), 984 - 993. DOI: 10.13189/ms.2021.090614.